Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Open three-dimensional manifolds with finitely generated fundamental groups


Author: Robert Messer
Journal: Bull. Amer. Math. Soc. 82 (1976), 89-91
MSC (1970): Primary 55A05, 57A10, 57A65; Secondary 57A15, 57C99
DOI: https://doi.org/10.1090/S0002-9904-1976-13971-7
MathSciNet review: 0394628
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. E. Galewski, J. G. Hollingsworth and D. R. McMillan, Jr., On the fundamental group and homotopy type of open 3-manifolds, General Topology and Appl. 2 (1972), 299-313. MR 47 #5880. MR 317333
  • 2. D. R. McMillan, Jr., Cartesian products of contractible open manifolds, Bull. Amer. Math. Soc. 67 (1961), 510-514. MR 24 #A1132. MR 131280
  • 3. D. R. McMillan, Jr., A finiteness theorem for open three-manifolds, Proc. Univ. of Oklahoma Topology Conf., Department of Mathematics, University of Oklahoma, Norman; edited by Kay, Green, Rubin, Su, 1972, pp. 147-167. MR 482767
  • 4. Robert Messer, Three-dimensional manifolds and compactness, University of Wisconsin Ph. D. Thesis, 1975.
  • 5. G. P. Scott, Compact submanifolds of 3-manifolds, J. London Math. Soc. (2) 7 (1973), 246-250. MR 48 #5080. MR 326737
  • 6. T. W. Tucker, Non-compact 3-manifolds and the missing boundary problem, Topology 13 (1974), 267-273. MR 353317
  • 7. J. H. C. Whitehead, A certain open manifold whose group is unity, Quart. J. Math. Oxford 6 (1935), 268-279.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A05, 57A10, 57A65, 57A15, 57C99

Retrieve articles in all journals with MSC (1970): 55A05, 57A10, 57A65, 57A15, 57C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13971-7

American Mathematical Society